On an empirical Bayes approach to the problem of estimation
Doklady Akademii Nauk, Tome 147 (1962) no. 5, pp. 1020-1021
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_147_5_a7,
author = {A. M. Kagan},
title = {On an empirical {Bayes} approach to the problem of estimation},
journal = {Doklady Akademii Nauk},
pages = {1020--1021},
year = {1962},
volume = {147},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_147_5_a7/}
}
A. M. Kagan. On an empirical Bayes approach to the problem of estimation. Doklady Akademii Nauk, Tome 147 (1962) no. 5, pp. 1020-1021. http://geodesic.mathdoc.fr/item/DAN_1962_147_5_a7/